# SDR MWEA95244

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE FOUR FWD CEILING EMERGENCY LIGHTS WERE VERY DIM DURING TEST.  REPLACED FWD CEILING LIGHT BATTERY POWER SUPPLY.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
